Journal of Lie Theory 28 (2018), No. 1, 079--105
Copyright Heldermann Verlag 2018
On Integrable Modules for the Twisted Full Toroidal Lie Algebra
Harish-Chandra Research Institute, Allahabad 211019, India
Senapathi Eswara Rao
School of Mathematics, Tata Institute of Fundamental Research, Mumbai, India
The paper is to classify irreducible integrable modules for twisted full toroidal Lie algebras with some technical conditions. Twisted full toroidal Lie algebras are extensions of multiloop algebras twisted by several finite order automorphisms. This result generalizes a result by Fu Jiayuan and Cuipo Jiang [Integrable representations for the twisted full toroidal Lie algebra, J. Algebra 307 (2007) 769-794], where they consider only one automorphism, and the result in S. Eswara Rao, and C. Jiang [Classifications of irreducible integrable representations for the full toroidal Lie algebras, J. Pure Appl. Algebra 200 (2005) 71--85].
Keywords: Twisted toroidal Lie algebras, integrable modules.
MSC: 17B67; 17B65, 17B70
[ Fulltext-pdf (318 KB)] for subscribers only.